My bones are breaking.....
Apr 2, 2003
I am 27 years old and I have been HIV+ for 4 years but very healthy (CD4 900+, Tcells undetectable). I was taking sustiva, zerit and epivir, but about 9 months ago I switched to viread, epivir and rescriptor. Two months ago I had a stress fracture in my right foot (third metatarsal). Now the doctor said my left foot looks like it may have a stress fracture. Could my meds be causing this? I'm not a runner, I lift weights and I'm in very good shape. This is having a very serious effect on my mood and my ability to work.
Response from Dr. Henry
I would recommend getting a dexa bone scan to assess your bone density. That test can assess whether you have osteoporosis or osteopenia which could be contributing to your fractures if present. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Difference Between Herpes And Cold Sores?
- What Precautions Can You Take If Someone Has Herpes?
- What Kind Of Doctor Should I See For Hpv?
- What Do I Do When My Shingles Scab Over?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- Can Washing After Sex Can Help Prevent Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.